# SDR QXEA2022091900293

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 14,602 hours, 8,655 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 3710
- Condition: None
- Location: Zone 700
- Part time: 14,602 hours, 8,655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERG/PRKG LIGHT STARTED FLICKERING ON AND OFF @ 36,000' MASTER CAUTION PRKG BRK NOT RELEASED CAME ON 10 MIN AFTER. RAN CHECKLIST. EMERGENCY DECLARED. LANDED NO ABNORMALITIES. REMOVED FROM SERVICE. C/W FIM 32-41-00-810-815-A, FOUND FAULT CODE 32400001UT1. FOUND EMERG PRK 1 OUTBD FAILED. REPLACED EMERG PRK 1 PRESS SWITCH IAW E175 AMM 32-44-09-000-801-A/400-801-A. OPS CK'S GOOD. NO LEAKS NOTED-NO FLICKERING NOTED DURING OPS TEST. C/W INSP ON THE FUEL QAUNT. HARNESS (CDCCL) NO DEFECTS NOTED. A/C OK FOR CONT SERVICE.
